Health & Household > Health Care > Medications & Treatments > Pain Relievers > Non-Aspirin > Ibuprofen
GoodSense Junior Strength Ibuprofen Pain Reliever/Fever Reducer Tablets, 100 mg, 24 Count (2)
Product ID: B01L0JX6A0
Condition: New
Available in other options.
Product Description
GoodSense Junior Strength Ibuprofen Pain Reliever/Fever Reducer Tablets, 100 mg, 24 Count (2)
- Compare to active ingredient of Motrin Junior Strength
- For ages 2 to 11
- Pain Reliever / Fever Reducer (NSAID)
- Lasts up to 8 hours
- Chewable
Good Sense Jr Strength Ibuprofen Tablets 100Mg Chew Orange 24s. Compare to Motrin Jr Strength. Proudly made in the USA.
Technical Specifications
Country
USA
Binding
Health and Beauty
Brand
Good Sense
EAN
0086009666522
IsAdultProduct
Label
GoodSense
Manufacturer
GoodSense
MPN
1
PartNumber
1
Publisher
GoodSense
Studio
GoodSense










